| Catalog Number |
60042271 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the facility the control syringe is not correctly threading onto the transducer allowing air into the system.
Additional Manufacturer Narrative
According to the facility the control syringe is not correctly threading onto the transducer allowing air into the system.Per the facility there was no harm or serious injury to any patient.No additional information was made available at this time.A sample was returned for evaluation, and a definitive root cause could not be determined at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Additional Manufacturer Narrative
Updated b4, d4, g3, g6, h2, h4.